# SDR UALA2010012500297

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 49,200 hours, 17,752 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 7, 8, 9, 10, 11, 24, 25 AND 26 SEAT EMERGENCY LIGHTS INOP HAVE AOG NEW POWER BOXES AOG F2197 AND K2305.  ALL LIGHTS OPS CHK OK EXCEPT SEATS 7 ABC AND 8 ABC.  FOUND CONNECTOR UNDER SEAT TRACK COVER AT SEAT 8B DISCONNECTED.  SEC'D CONNECTOR, ALL LIGHTS AND EMERGENCY LIGHTS TEST CK'S NORMAL.
